# SDR ASAA2016042516530

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 287 hours, 95 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26318
- Condition: Failed
- Location: Cabin Temp
- Part time: 287 hours, 95 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS AN ISSUE WITH THE CABIN TEMP CONTROL SYS.  OVERHEAD TEMP INDICATOR AND CONTROL PANEL IS NOT AGREEING WITH THE REPORTED TEMPS, MAKING THE CABIN TEMP- ESPECIALLY AFT VERY DIFFICULT TO PROPERLY CONTROL.  AFT CABIN IS INDICATING 22C AFT SUPPLY IS INDICATING 12C THIS IS HIGHLY UNUSUAL, ESPECIALLY AFTER BEING STABILIZED IN CRUISE FOR OVER 2 HRS.  ACFT GROUNDED.  PERFORMED BITE CHECK. LT PASS.  RIGHT SHOWS MESSAGE TEMP CONTROL VALVE 21-51266 AND 21-51267.  PERFORMED FIM TASK 21-62, TASK 831. CHANGED RT TEMP CONTROL VALVE AMM 21-51-10.  REPEATED BITE.  PASS, LEAK AND OPS CHECK GOOD, REF B737-900, IPC 21-51-10-04, ITEM 90.
